Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What treatment should i take for my red & grey hairs on my chin & mustache ?

hello sir, I am 26 years old..Not married...I have concerned with dermotalogist about my red & grey hairs on my chin & mustache..he examine to me & said that having fungal infection ...I am using tab. Flucos 150mg, Tab. Doxt-s,Tab. Zincovit from 10 days but still growing some red hairs on my chin.. I need to stop completely red hairs on my chin and mustache..Please give me advice to stop this..
Asked On : Fri, 8 Jul 2011
Answers:  2 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
As you started treatment very recently.within these days you do not expect result.
It will take few weeks time.
Continue the treatment.
ok and bye.
Answered: Fri, 8 Jul 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Thanks for query
let the medicines have its effect ,it may take 3-6 months tobe fully effective .So don`t be in hurry. You are taking right medicines continue it.
Hope I have answered your question well to your satisfaction. Wish you speedy complete recovery at the earliest.
Answered: Fri, 8 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor